# SDR ABXA9700991

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914919
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK AT RBL 22, F/STA 195 CORRODED.  REPLACED CORRODED SECTION IAW SRM 51-30-1, 51-30-2 AND ABX SSRM DRAWING K05406.
